# SDR LR7A00112

- Difficulty date: June 3, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION NR 26839 ACCOMPLISHMENT FOUND RS 1 TO 7 CENTER RAMP FLOOR PANEL UPPER SURFACE AND D-RING CUPS CORRODED.  REPAIRED PER SRM SMP 583-53-40-30.
